# SDR ASAA2015051111692

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,859 hours, 10,087 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202830
- Condition: Failed
- Part time: 32,845 hours, 10,083 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ELEC" AMBER LIGHT ON OVERHEAD ILLUMINATED.  ACFT GROUNDED. REPLACED SPCU REF AMM 24-34-11. OPS TEST NORMAL.
